Connect
MJA
MJA

In reply: Ventricular tachycardia following ingestion of a commonly used antihistamine

Dennis L Kuchar, Bruce D Walker and Charles W Thorburn
Med J Aust 2003; 178 (5): 246.
Published online: 3 March 2003

In reply: We agree that there are no guidelines defining torsade de pointes based on intracardiac electrograms, but there are several reasons why the likelihood of torsade de pointes (as opposed to any other arrhythmia) in our patient is high.

  • Dennis L Kuchar
  • Bruce D Walker
  • Charles W Thorburn


Correspondence: 

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.